# SDR SWIA2018081044977

- Difficulty date: August 10, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 38,111 hours, 23,618 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  RECEIVED A GEAR DISAGREE WARNING MESSAGE.  NOSE GEAR DID NOT RETRACT.  RAN QRH AND RETURNED TO FIELD.  ADJUSTED NLG CENTERED NR1 PROXIMITY SENSOR PX8 IAW AMM.  PERFORMED AN OPS CHECK OF THE NOSE LANDING GEAR EXTENSION AND RETRACTION SYSTEM IAW AMM. OPS CHECK GOOD. NO FAULTS NOTED AT THIS TIME.
